# SDR EXDA201112190001

- Difficulty date: December 19, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N972AA
- Make and model: Stbros SD360
- Aircraft serial: SH3754
- Aircraft time: 18,608 hours, 19,792 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 6839
- Condition: Burned Out
- Location: Nlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AS FLIGHT CREW  PERFORMED PRE-LANDING CHECKS, NOTICED THE NLG DOWN AND LOCKED INDICATOR LIGHT DID NOT ILLUMINATE.  CAPTAIN INFORMED THE ATC, FOLLOWED THE LANDING GEAR MALFUNCTION CHECKLIST AND LANDED WITHOUT INCIDENT. REPLACED DEFECTIVE BULB AND GROUND FUNCTIONING THE LANDING GEAR SYSTEM. OPS CHECKED GOOD AND ACFT RETURNED TO SERVICE.
